# SDR SIMA201812051005

- Difficulty date: November 1, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 33,293 hours, 28,760 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14537534001
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR HAS A HOLE ON UPPER SKIN LWR EDGE OTBD BTW TWO STATIC WICS-C/A-REMOVED AND REPLACED  LH ELEVATOR OTBD UPPER SKIN IAW EMB 145 SRM 51-40-02, 51-20-03, 51-40-06. PREPPED AND APPLIED PROTECTIVE COATING IAW EMB 145 CPM 51-21-06, ETN GN-51-017
